# SDR AALA201907269012

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 17,964 hours, 6,945 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE LIGHT ON FLIGHT ATTENDANT PANEL AT 4R DISPLAYED IN FLIGHT. MAINTENANCE SERVICED DOOR ASSIST BOTTLE PER AMM 52-22-00.
